# SDR 20000427SH006

- Difficulty date: March 18, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 2140 · Heating System
- Part: Duct
- Condition: Broken
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BIL - FLT 2561 - CREW NOTICED STRONG ODOR OF PLASTIC WHEN LEFT BLEED AIR WAS TURNED ON.  LEFT CABIN HEAT DUCT HOSE TORN AT END.  REPAIRED BROKEN HEAT DUCT HOSE BY REMOVING DAMAGED END AND RE-SECURING HOSE.  SYSTEM OPS CHECKED SATISFACTORY.  (X)
